Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 137471, 14 pages
http://dx.doi.org/10.1155/2012/137471
Research Article

Oscillation and Nonoscillation Criteria for Nonlinear Dynamic Systems on Time Scales

College of Mathematics and Physics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 10 April 2012; Accepted 23 June 2012

Academic Editor: Jinde Cao

Copyright © 2012 Shanliang Zhu and Chunyun Sheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains-a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH
  2. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Bohner and A. Peterson, Dynamic Eequations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar
  4. R. P. Agarwal, W.-T. Li, and P. Y. H. Pang, “Asymptotic behavior of nonlinear difference systems,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 307–316, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Lomtatidze and N. Partsvania, “Oscillation and nonoscillation criteria for two-dimensional systems of first order linear ordinary differential equations,” Georgian Mathematical Journal, vol. 6, no. 3, pp. 285–298, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. R. Graef and E. Thandapani, “Oscillation of two-dimensional difference systems,” Computers & Mathematics with Applications, vol. 38, no. 7-8, pp. 157–165, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W.-T. Li, “Classification schemes for nonoscillatory solutions of two-dimensional nonlinear difference systems,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 341–355, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. D. Mirzov, Asymptotic Behaviour of Solutions of Systems of Non-Linear Non-Autonomous Ordinary Differential Equations, Maikop, Russia, 1993.
  9. J. Jiang and X. Li, “Oscillation and nonoscillation of two-dimensional difference systems,” Journal of Computational and Applied Mathematics, vol. 188, no. 1, pp. 77–88, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Akin-Bohner, M. Bohner, and S. H. Saker, “Oscillation criteria for a certain class of second order Emden-Fowler dynamic equations,” Electronic Transactions on Numerical Analysis, vol. 27, pp. 1–12, 2007. View at Google Scholar · View at Zentralblatt MATH
  11. Y. Şahiner, “Oscillation of second-order delay differential equations on time scales,” Nonlinear Analysis: Theory, Methods and Applications, vol. 63, no. 5–7, pp. e1073–e1080, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. D.-X. Chen, “Oscillation and asymptotic behavior for nth-order nonlinear neutral delay dynamic equations on time scales,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 703–719, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. Erbe and A. Peterson, “Recent results concerning dynamic equations on time scales,” Electronic Transactions on Numerical Analysis, vol. 27, pp. 51–70, 2007. View at Google Scholar · View at Zentralblatt MATH
  14. L. Erbe and R. Mert, “Some new oscillation results for a nonlinear dynamic system on time scales,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2405–2412, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S.-C. Fu and M.-L. Lin, “Oscillation and nonoscillation criteria for linear dynamic systems on time scales,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2552–2565, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Y. Xu and Z. Xu, “Oscillation criteria for two-dimensional dynamic systems on time scales,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 9–19, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. L. Erbe and R. Mert, “Oscillation for a nonlinear dynamic system on time scales,” Journal of Difference Equations and Applications, vol. 17, no. 9, pp. 1333–1350, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. D. R. Anderson, “Oscillation and nonoscillation criteria for two-dimensional time-scale systems of first-order nonlinear dynamic equations,” Electronic Journal of Differential Equations, vol. 24, pp. 1–13, 2009. View at Google Scholar · View at Zentralblatt MATH
  19. Z.-Q. Zhu and Q.-R. Wang, “Existence of nonoscillatory solutions to neutral dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 751–762, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar
  21. E. Akin-Bohner and J. Hoffacker, “Oscillation properties of an Emden-Fowler type equation on discrete time scales,” Journal of Difference Equations and Applications, vol. 9, no. 6, pp. 603–612, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH